Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Hot Feeling And Dizziness While Using Tampons?

I started using tampons for the first time today after 6 years and the first one went in fine and it didn t hurt putting in and taking it out (after 4 hours) the second one went in fine but maybe 30 minutes later I was feeling light headed and my breathing was labored. When I stood up my vision was really blurry and I could barely stand and i all of a sudden I got really hot. I took it out maybe an hour after and used a pad. I tried a tampon again about 4 hours later and I got really hot again. I m starting college soon and don t want to continue using pads, help please!
Tue, 24 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You suffered from light headedness, vision got blurry, difficulty breathing, started feeling hot and uncomfortable and could barely stand. Your symptoms are indicative of developing toxic shock syndrome, it can be life-threatening, you are suggested to get evaluated by a physician. If you notice any fevers or chills, skin changes, GI distress, or mental confusion, you should get to the nearest emergency department immediately.

Avoid using tampons if it does not suit you. You can use pads instead. You should take care of yourself, stay adequately hydrated so that you don't fall deficient of minerals like potassium, sodium, etc. Take home made nutritious food rich in calcium, magnesium, iron and protein. Poor general health condition causes anemia and hence dizziness. Low blood pressure and low blood glucose level also causes symptoms that you experienced. Stay away from addictions if any.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Hot Feeling And Dizziness While Using Tampons?

Hello, You suffered from light headedness, vision got blurry, difficulty breathing, started feeling hot and uncomfortable and could barely stand. Your symptoms are indicative of developing toxic shock syndrome, it can be life-threatening, you are suggested to get evaluated by a physician. If you notice any fevers or chills, skin changes, GI distress, or mental confusion, you should get to the nearest emergency department immediately. Avoid using tampons if it does not suit you. You can use pads instead. You should take care of yourself, stay adequately hydrated so that you don t fall deficient of minerals like potassium, sodium, etc. Take home made nutritious food rich in calcium, magnesium, iron and protein. Poor general health condition causes anemia and hence dizziness. Low blood pressure and low blood glucose level also causes symptoms that you experienced. Stay away from addictions if any. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician